The Numerical Solution of the Bitsadze-Samarskii Nonlocal Boundary Value Problems with the Dirichlet-Neumann Condition

Ozturk, Elif, Ashyralyev, Allaberen . Abstract and Applied Analysis 2012. 2012 (730804) :-

Locate this article in:

Bibtex

@article{CIS-317079,
  Author = {Ozturk, Elif and Ashyralyev, Allaberen},
  Title = {The Numerical Solution of the Bitsadze-Samarskii Nonlocal Boundary Value Problems with the Dirichlet-Neumann Condition},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {730804},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles